VOL. 30 · NO. 2 | 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 30 (2), (1978)
No abstract available
Articles
Kinetsu Abe
Tohoku Math. J. (2) 30 (2), 177-210, (1978) DOI: 10.2748/tmj/1178230025
KEYWORDS: 57D15, 32C10, 53C15
No abstract available
B. Kuttner
Tohoku Math. J. (2) 30 (2), 211-221, (1978) DOI: 10.2748/tmj/1178230026
KEYWORDS: 40G05
No abstract available
Hideki Omori
Tohoku Math. J. (2) 30 (2), 223-250, (1978) DOI: 10.2748/tmj/1178230027
KEYWORDS: 22E65, 58B99
No abstract available
Pl. Kannappan
Tohoku Math. J. (2) 30 (2), 251-255, (1978) DOI: 10.2748/tmj/1178230028
KEYWORDS: 39B20, 94A17
No abstract available
Elias S. W. Shiu
Tohoku Math. J. (2) 30 (2), 257-262, (1978) DOI: 10.2748/tmj/1178230029
KEYWORDS: 47A12
No abstract available
George A. Elliott
Tohoku Math. J. (2) 30 (2), 263-276, (1978) DOI: 10.2748/tmj/1178230030
KEYWORDS: 46L05
No abstract available
Palle E. T. Jørgensen
Tohoku Math. J. (2) 30 (2), 277-305, (1978) DOI: 10.2748/tmj/1178230031
KEYWORDS: 46L05, 82.46
No abstract available
Seiki Nishikawa, Masaru Takeuchi
Tohoku Math. J. (2) 30 (2), 307-335, (1978) DOI: 10.2748/tmj/1178230032
KEYWORDS: 57D30, 53C30
No abstract available
Back Matter
Tohoku Math. J. (2) 30 (2), (1978)
No abstract available
Back to Top